Format

Send to

Choose Destination
See comment in PubMed Commons below
Arch Soc Esp Oftalmol. 2010 Nov;85(11):376-7. doi: 10.1016/j.oftal.2010.10.005. Epub 2010 Nov 13.

[Bilateral acute anterior uveitis and anticonvulsant hypersensitivity syndrome].

[Article in Spanish]

Author information

  • 1Servicio de Oftalmología, Hospital Universitario Príncipe de Asturias, Alcalá de Henares, Madrid, España. juangros@gmail.com

Abstract

CLINICAL CASE:

A case is presented of a patient who developed skin lesions on the legs and a bilateral anterior uveitis after taking Oxcarbazepine (Trileptal).

DISCUSSION:

The presence of uveitis in the context of an allergic reaction to an anticonvulsant is a very uncommon and can affect the internal organs. For this reason, it should be taken into account when carrying out a full assessment of a patient with a possible hypersensitivity reaction to a particular drug.

Copyright © 2010 Sociedad Española de Oftalmología. Published by Elsevier Espana. All rights reserved.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Ediciones Doyma, S.L.
    Loading ...
    Write to the Help Desk